# SDR AALA20140806001

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 45,430 hours, 18,330 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: 353A204018
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT INLET PLENUM INBD PANEL UPPER ANGLE IS CRACKED.  REPLACED UPPER ANGLE ON INBD PLENUM PANEL IAW AMM 49-15-15.
